# SDR CA160317011

- Difficulty date: February 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 38,819 hours
- Engine: Pwa PT6A27
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strut
- Part number: C6W10057
- Condition: Damaged
- Location: Wing
- Part time: 2,650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE WING STRUT LOWER ATTACHMENT BOLTS, CORROSION WAS FOUND AT THE LOWER LUG ATTACHMENT POINT ON BOTH THE LT AND RT STRUTS. CORROSION WAS EVIDENT AROUND THE PHENOLIC WASHERS SO THE WASHERS WERE REMOVED FOR FURTHER INVESTIGATION WHICH REVEALED EXTENSIVE CORROSION HIDDEN UNDER THE WASHERS. AFTER TESTING, IT WAS FOUND THAT THE CORROSION ON BOTH STRUTS EXCEEDED THE WEAR LIMITATIONS LISTED IN THE STRUCTURAL REPAIR MANUAL.
